Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



The incipient infinite cluster in high-dimensional percolation

Authors: Takashi Hara and Gordon Slade
Journal: Electron. Res. Announc. Amer. Math. Soc. 4 (1998), 48-55
MSC (1991): Primary 82B43, 60K35
Published electronically: July 31, 1998
MathSciNet review: 1637050
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We announce our recent proof that, for independent bond percolation in high dimensions, the scaling limits of the incipient infinite cluster's two-point and three-point functions are those of integrated super-Brownian excursion (ISE). The proof uses an extension of the lace expansion for percolation.

References [Enhancements On Off] (What's this?)

  • 1. M. Aizenman, On the number of incipient spanning clusters, Nucl. Phys. B [FS] 485 (1997), 551-582. CMP 97:07
  • 2. M. Aizenman and D.J. Barsky, Sharpness of the phase transition in percolation models, Commun. Math. Phys. 108 (1987), 489-526. MR 88c:82026
  • 3. M. Aizenman and C.M. Newman, Tree graph inequalities and critical behavior in percolation models, J. Stat. Phys. 36 (1984), 107-143. MR 86h:82045
  • 4. D. Aldous, The continuum random tree III, Ann. Probab. 21 (1993), 248-289. MR 94c:60015
  • 5. -, Tree-based models for random distribution of mass, J. Stat. Phys. 73 (1993), 625-641. MR 94k:60130
  • 6. D.J. Barsky and M. Aizenman, Percolation critical exponents under the triangle condition, Ann. Probab. 19 (1991), 1520-1536. MR 93b:60224
  • 7. C. Borgs, J.T. Chayes, H. Kesten, and J. Spencer, The birth of the infinite cluster: finite size scaling in percolation. In preparation.
  • 8. -, Uniform boundedness of critical crossing probabilities implies hyperscaling. In preparation.
  • 9. J.T. Chayes, L. Chayes, and R. Durrett, Inhomogeneous percolation problems and incipient infinite clusters, J. Phys. A: Math. Gen. 20 (1987), 1521-1530. MR 88k:82089
  • 10. D. Dawson and E. Perkins, Measure-valued processes and renormalization of branching particle systems, Stochastic Partial Differential Equations: Six Perspectives (R. Carmona and B. Rozovskii, eds.), AMS Math. Surveys and Monographs. To appear.
  • 11. E. Derbez and G. Slade, Lattice trees and super-Brownian motion, Canad. Math. Bull. 40 (1997), 19-38. CMP 97:11
  • 12. -, The scaling limit of lattice trees in high dimensions, Commun. Math. Phys. 193 (1998), 69-104. CMP 98:11
  • 13. G. Grimmett, Percolation, Springer, Berlin, 1989. MR 90j:60109
  • 14. -, Percolation and disordered systems (St. Flour lecture notes, 1996), Lecture Notes in Math., vol. 1665, Springer, Berlin, 1997. CMP 98:06
  • 15. T. Hara and G. Slade, The scaling limit of the incipient infinite cluster in high-dimensional percolation. I. Critical exponents. In preparation.
  • 16. -, The scaling limit of the incipient infinite cluster in high-dimensional percolation. II. Integrated super-Brownian excursion. In preparation.
  • 17. -, Mean-field critical behaviour for percolation in high dimensions, Commun. Math. Phys. 128 (1990), 333-391. MR 91a:82037
  • 18. -, The number and size of branched polymers in high dimensions, J. Stat. Phys. 67 (1992), 1009-1038. MR 93c:82075
  • 19. -, Mean-field behaviour and the lace expansion, Probability and Phase Transition (Dordrecht) (G. Grimmett, ed.), Kluwer, 1994. MR 95d:82033
  • 20. B.D. Hughes, Random walks and random environments, vol. 2: Random Environments, Oxford University Press, New York, 1996. MR 98d:60139
  • 21. H. Kesten, Percolation theory for mathematicians, Birkhäuser, Boston, 1982. MR 84i:60145
  • 22. -, The incipient infinite cluster in two-dimensional percolation, Probab. Th. Rel. Fields 73 (1986), 369-394. MR 88c:60196
  • 23. J.-F. Le Gall, The uniform random tree in a Brownian excursion, Probab. Th. Rel. Fields 96 (1993), 369-383. MR 94e:60073
  • 24. N. Madras and G. Slade, The self-avoiding walk, Birkhäuser, Boston, 1993. MR 94f:82002

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 82B43, 60K35

Retrieve articles in all journals with MSC (1991): 82B43, 60K35

Additional Information

Takashi Hara
Affiliation: Department of Applied Physics, Tokyo Institute of Technology, Oh-Okayama, Meguro-ku, Tokyo 152, Japan

Gordon Slade
Affiliation: Department of Mathematics and Statistics, McMaster University, Hamilton, ON, Canada L8S 4K1

Keywords: Critical exponent, incipient infinite cluster, integrated super-Brownian excursion, percolation, scaling limit, super-Brownian motion
Received by editor(s): March 17, 1998
Received by editor(s) in revised form: May 20, 1998
Published electronically: July 31, 1998
Communicated by: Klaus Schmidt
Article copyright: © Copyright 1998 American Mathematical Society